login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A338023 Primes q for which in the q-cyclotomic field the 2-dimension of the group of circular units over the group of totally positive circular units is not maximal. 0
29, 113, 163, 197, 239, 277, 311, 337, 349, 373, 397, 421, 463, 491, 547, 607, 659, 683, 701, 709, 751, 827, 853, 883 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

COMMENTS

Equivalently those primes q for which not every totally positive circular unit of the q-cyclotomic field is the square of a circular unit.

LINKS

Table of n, a(n) for n=1..24.

D. Davis, Computing the Number of Totally Positive Circular Units Which Are Squares, J. Number Theory, 10 (1978), 1-9.

D. Davis, On the distribution of the signs of the conjugates of the cyclotomic units in the maximal real subfield of the qth cyclotomic field, q a prime, Dissertation (Ph.D.), California Institute of Technology, 1969.

CROSSREFS

Sequence in context: A232784 A232849 A233118 * A139946 A093359 A158556

Adjacent sequences:  A338020 A338021 A338022 * A338024 A338025 A338026

KEYWORD

nonn,more

AUTHOR

Kim Reece, Oct 07 2020

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified June 28 04:00 EDT 2022. Contains 354903 sequences. (Running on oeis4.)